Shop the Archives and get your next eBook for just 14.99! Stock up today >>

Studies in Systems, Decision and Control

Nonlinearity: Ordinary and Fractional Approximations by Sublinear and Max-Product Operators

Authors: Anastassiou, George A.

  • Focuses on approximations under the presence of ordinary and fractional smoothness
  • Presents both the univariate and multivariate cases
  • Discusses approximations under convexity
  • Introduces results that have applications in numerous areas of pure and applied mathematics, especially in approximation theory and numerical analysis in both ordinary and fractional senses
see more benefits

Buy this book

eBook 107,09 €
price for Spain (gross)
  • ISBN 978-3-319-89509-3
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover 135,19 €
price for Spain (gross)
  • ISBN 978-3-319-89508-6
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
  • The final prices may differ from the prices shown due to specifics of VAT rules
About this book

This book focuses on approximations under the presence of ordinary and fractional smoothness, presenting both the univariate and multivariate cases. It also explores approximations under convexity and a new trend in approximation theory –approximation by sublinear operators with applications to max-product operators, which are nonlinear and rational providing very fast and flexible approximations. The results presented have applications in numerous areas of pure and applied mathematics, especially in approximation theory and numerical analysis in both ordinary and fractional senses. As such this book is suitable for researchers, graduate students, and seminars of the above disciplines, and is a must for all science and engineering libraries.


Table of contents (12 chapters)

  • Approximation by Positive Sublinear Operators

    Anastassiou, George A.

    Pages 1-17

    Preview Buy Chapter 30,19 €
  • High Order Approximation by Max-Product Operators

    Anastassiou, George A.

    Pages 19-42

    Preview Buy Chapter 30,19 €
  • Conformable Fractional Approximations Using Max-Product Operators

    Anastassiou, George A.

    Pages 43-66

    Preview Buy Chapter 30,19 €
  • Caputo Fractional Approximation Using Positive Sublinear Operators

    Anastassiou, George A.

    Pages 67-94

    Preview Buy Chapter 30,19 €
  • Canavati Fractional Approximations Using Max-Product Operators

    Anastassiou, George A.

    Pages 95-118

    Preview Buy Chapter 30,19 €

Buy this book

eBook 107,09 €
price for Spain (gross)
  • ISBN 978-3-319-89509-3
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover 135,19 €
price for Spain (gross)
  • ISBN 978-3-319-89508-6
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
  • The final prices may differ from the prices shown due to specifics of VAT rules
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Nonlinearity: Ordinary and Fractional Approximations by Sublinear and Max-Product Operators
Authors
Series Title
Studies in Systems, Decision and Control
Series Volume
147
Copyright
2018
Publisher
Springer International Publishing
Copyright Holder
Springer International Publishing AG, part of Springer Nature
eBook ISBN
978-3-319-89509-3
DOI
10.1007/978-3-319-89509-3
Hardcover ISBN
978-3-319-89508-6
Series ISSN
2198-4182
Edition Number
1
Number of Pages
XI, 293
Topics